# SDR DL73S040320

- Difficulty date: April 7, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4R SKIN LAP JOINT PER AD 2003-08-15, REVEALED A TOTAL OF 9 CRACKED FASTENER HOLES AT THREE LOCATIONS IN THE JOINT.  THE CRACKS WERE REMOVED WITH CUTOUTS OF 15.5 X 1 INCH AND TWO CUTOUTS OF 7.25 X 1 INCH.  THE CUTOUTS WERE REPAIRED WITH ALUMINUM DOUBLERS PER BAC 737 SRM 53-30-3, FIG 42 AND DOCUMENTED PER ER/A 089522-14AD.
